MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number 795B
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 02/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, drive devilbiss healthcare was notified of an incident involving a rollator.The end user's daughter reported that "the brake cable was frayed and broken," and that her mother fell while using the rollator, causing her to go to the hospital, where she was diagnosed with "bumps and bruises on her forehead," but no broken bones.Drive is currently investigating the incident, including attempting to retrieve the product to inspect it, and will update this report if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key13683863
Report Number2438477-2022-00014
Device Sequence Number11865885
Product Code ITJ
UDI-Device Identifier00822383213484
UDI-Public822383213484
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2022
Report Date (Section F) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number795B
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/07/2022
Device Age1 YR
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA03/07/2022